Conjugate points of solutions of an iterated differential equation of the n -th order

Vladimír Vlček

Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica (1983)

  • Volume: 22, Issue: 1, page 115-130
  • ISSN: 0231-9721

How to cite

top

Vlček, Vladimír. "Conjugate points of solutions of an iterated differential equation of the $n$-th order." Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica 22.1 (1983): 115-130. <http://eudml.org/doc/23406>.

@article{Vlček1983,
author = {Vlček, Vladimír},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
keywords = {spacing of null points; n-th order; conjugate point; iterated equation},
language = {eng},
number = {1},
pages = {115-130},
publisher = {Palacký University Olomouc},
title = {Conjugate points of solutions of an iterated differential equation of the $n$-th order},
url = {http://eudml.org/doc/23406},
volume = {22},
year = {1983},
}

TY - JOUR
AU - Vlček, Vladimír
TI - Conjugate points of solutions of an iterated differential equation of the $n$-th order
JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
PY - 1983
PB - Palacký University Olomouc
VL - 22
IS - 1
SP - 115
EP - 130
LA - eng
KW - spacing of null points; n-th order; conjugate point; iterated equation
UR - http://eudml.org/doc/23406
ER -

References

top
  1. Vlček V., The first conjugate point of solution of the N-th order iterated differential equation;, Acta UP Olom., F. R. N., Tom 73, 1982. (1982) Zbl0522.34029MR0702611
  2. Borůvka O., Lineare Differentialtransformationen 2. Ordnung;, VEB Deutscher Verlag der Wissenschaften, Berlin, 1967. (1967) Zbl0153.11201MR0236448
  3. Sherman T. L., Properties of solutions of Nth order linear differential equations;, Pacific J. Math., Vol. 15, No. 3, 1965. (1965) Zbl0132.31204MR0185185
  4. Vlček V., Conjugate points of solutions of a fourth-order iterated linear differential equation;, Acta UP Olom., F. R. N., Tom 53, 1977. (1977) MR0594951
  5. Vlček V., On a distribution of zeros of solutions of a fourth-order iterated linear differential equation;, Acta UP Olom., F. R. N., Tom 57, 1978. (1978) Zbl0422.34037MR0554040

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.